An Integral Version of Ćirić’s Fixed Point Theorem
- First Online:
- Cite this article as:
- Samet, B. & Vetro, C. Mediterr. J. Math. (2012) 9: 225. doi:10.1007/s00009-011-0120-1
- 138 Downloads
We establish a new fixed point theorem for mappings satisfying a general contractive condition of integral type. The presented theorem generalizes the well known Ćirić’s fixed point theorem [Lj. B. Ćirić, Generalized contractions and fixed point theorems, Publ. Inst. Math. 12 (26) (1971) 19-26]. Some examples and applications are given.